... but without creams this go around. I took the first pill thursday the second sunday and will take the final Wednesday. My question is, is it normal to have more discharge than before i started the pills? I feel physically alot more sick then the previous 2 attempts. I wanted to try boric acid suppositories but my dr said they are for a specific strain. Now the other two tries didnt change the discharge at all so im wondering does this mean its working? Ive spent probably more than 200 dollars since February trying to get rid of this plus just got my insurance statement and will owe another 200 that my insurance didnt cover. Help. I just want my life back :( this has greatly affected my self esteem and my relationship. Any advice is welcome
I have taken 2 of 3 doses of fluconazole for a complicated yeast infection. This is the third try?
Question posted by Abc12666 on 7 April 2020
Last updated on 7 April 2020
The one tablet treatments don't always work. They certainly don't for me. The doctor has to provide me with a longer course.
Depending on where you are in your menstrual cycle, their are times when you have heavier discharge than other times, for most women. That could be part of it.
I can tell the difference because of the itchiness & redness that comes with candida.
Also, the candida discharge I usually get is like cottage cheese consistency. Occasionally it can be very watery, too.
- Fluconazole uses and safety info
- Fluconazole information for Healthcare Professionals (includes dosage details)
- Side effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.